# SDR DALA2015051103251

- Difficulty date: May 10, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB TO ATTACH DOUBLER AT DORSAL FIN L/E, Y=1778.   RIB WAS REMOVED, FABRICATED AND INSTALLED IAW SRM 51-30-02 AND 51-10-05.  LP 1941655.
